# SDR AALA2019012849010

- Difficulty date: January 23, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 58,352 hours, 23,776 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Failed
- Location: Hyd System A
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 400 FEET, ON FINAL, LOST HYDRAULIC SYSTEM A. WHILE EXITING RUNWAY, LOST HYDRAULIC SYSTEM B. AIRCRAFT TOWED TO GATE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE FILTERS FOR SYSTEM A IAW AMM 29-11-71, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
